# SDR 95ZZZX5893

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bac 146200A
- Aircraft serial: E2156
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 801801
- Condition: Out Of Adjust
- Location: Nlg
- Component: Eldec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT'S 'MANUAL SPOILER FAULT' LIGHT ILLUMINATED AFTER TAKEOFF FROM LAS.  THE AIRCRAFT RETURNED TO THE LAS STATION. AIRCRAFT N138TR WAS USED TO AVOID A CANCELLATION OF FLT 203/204.  A LATER CANCELLATION OF FLT 104/303 WAS CAUSED DUE TO THE DELAY IN REPAIR OF THIS PROBLEM.  THE NLG ELECTRONIC POSITION SENSOR WAS FOUND TO BE OUT OF ADJUSTMENT DUE TO NORMAL WEAR.  THE SWITCH WAS ADJUSTED IAW THE AIRCRAFT MM.  A TEST FLIGHT WAS CONDUCTED TO ENSURE NO FURTHER DIFFICULTIES WITH THE MANUAL SPOILER FAULT INDICATOR, THEN THE AIRCRAFT WAS RETURNED TO SERVICE.
